# SDR VNAA0306013

- Difficulty date: June 22, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 21,500 hours, 19,069 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2437 · DC Indicating System
- Part: Sensor
- Part number: 1030200
- Part serial: 2614
- Condition: Failed
- Location: Generator
- Part time: 3,935 hours, 3,222 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL INDICATION AND ABORTED TAKEOFF.  THE AIRCRAFT WAS THEN FERRIED TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND HALL EFFECT SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
